# SDR SWAA2025032496488

- Difficulty date: February 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN 2025-139154<[01] REPLACED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 143A0060 SHEET 64 REV -;[02] COMPLETED TASK CERTIFIED
